RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Program Systems: Theory and Applications:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Program Systems: Theory and Applications, 2012, Volume 3, Issue 1, Pages 3–29 (Mi ps63)  

This article is cited in 2 scientific papers (total in 2 papers)

Optimization Methods and Control Theory

Algorithms and Software Solving a Motion Planning Problem for Nonholonomic Five-dimensional Control Systems

A. P. Mashtakov

Program Systems Institute of RAS, Pereslavl'-Zalesskii, Yaroslavskaya obl.

Abstract: In this paper we consider a motion planning problem for nonlinear fifth dimensional systems with two-dimensional linear control. An iterative algorithm based on nilpotent approximation finds the approximate solution of the problem in the classes of piecewise constant and optimal controls. We present implementation of the algorithm in a parallel package for Wolfram Mathematica. The package was applied for the plate-ball problem and for the motion planning problem of car with two trailers on a plain.

Key words and phrases: Plate-ball problem, car with two trailers, nilpotent approximation, iterative algorithm, optimal control.

Full text: PDF file (3678 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977

Citation: A. P. Mashtakov, “Algorithms and Software Solving a Motion Planning Problem for Nonholonomic Five-dimensional Control Systems”, Program Systems: Theory and Applications, 3:1 (2012), 3–29

Citation in format AMSBIB
\Bibitem{Mas12}
\by A.~P.~Mashtakov
\paper Algorithms and Software Solving a Motion Planning Problem for Nonholonomic Five-dimensional Control Systems
\jour Program Systems: Theory and Applications
\yr 2012
\vol 3
\issue 1
\pages 3--29
\mathnet{http://mi.mathnet.ru/ps63}


Linking options:
  • http://mi.mathnet.ru/eng/ps63
  • http://mi.mathnet.ru/eng/ps/v3/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Andrey A. Ardentov, “Controlling of a Mobile Robot with a Trailer and Its Nilpotent Approximation”, Regul. Chaotic Dyn., 21:7-8 (2016), 775–791  mathnet  crossref
    2. A. P. Mashtakov, “O mnozhestve razreza na dvukhstupennykh svobodnykh gruppakh Karno”, Programmnye sistemy: teoriya i prilozheniya, 9:4 (2018), 319–360  mathnet  crossref
  • Program Systems: Theory and Applications
    Number of views:
    This page:163
    Full text:67
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019